# SDR SWAA2020051846169

- Difficulty date: April 29, 2020
- Submitted: May 18, 2020
- Operation: Air carrier
- Aircraft: N472WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33831
- Aircraft time: 55,520 hours, 32,985 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 146A812553
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON ACB SHIELD SUPPORT ANGLE BS 767-787; RBL 20; WL 165 / REMOVED AND REPLACED ON ACB SHIELD SUPPORT ANGLE FROM BS 767 - 787 RBL20; WL765 P/N 146A8125-53: PO #777752/1; IAW SRM 51-40-02; DWG 146A8123 AND DWG 146A0081.
